Volume 158 Issue 3 – November 2003

van den Ban-Schlichtkrull-Wallach asymptotic expansions on nonsymmetric domains

Pages 711-768 by Richard Penney | From volume 158-3

A stable trace formula III. Proof of the main theorems

Pages 769-873 by James Arthur | From volume 158-3

Stability and instability of the Cauchy horizon for the spherically symmetric Einstein-Maxwell-scalar field equations

Pages 875-928 by Mihalis Dafermos | From volume 158-3

The homotopy type of the matroid grassmannian

Pages 929-952 by Daniel K. Biss | From volume 158-3

A $C^2$-smooth counterexample to the Hamiltonian Seifert conjecture in $\mathbb{R}^4$

Pages 953-976 by Viktor L. Ginzburg, Başak Gürel | From volume 158-3

$Y$-systems and generalized associahedra

Pages 977-1018 by Sergey Fomin, Andrei Zelevinsky | From volume 158-3

Branched polymers and dimensional reduction

Pages 1019-1039 by David C. Brydges, John Z. Imbrie | From volume 158-3

Automorphism groups of finite dimensional simple algebras

Pages 1041-1065 by Nikolai L. Gordeev, Vladimir L. Popov | From volume 158-3

Poincaré inequalities in punctured domains

Pages 1067-1080 by Elliott H. Lieb, Robert Seiringer, Jakob Yngvason | From volume 158-3

Approximation to real numbers by cubic algebraic integers. II

Pages 1081-1087 by Damien Roy | From volume 158-3

Poles of Artin $L$-functions and the strong Artin conjecture

Pages 1089-1098 by Andrew R. Booker | From volume 158-3

Corrigendum to “Convex hypersurfaces of prescribed curvature”

Pages 1099-1099 by Bo Guan, Pengfei Guan | From volume 158-3